# SDR DLM88971497

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Component: MD88M
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 4 TIRE BLEW ON TAKEOFF DAMAGING RT MLG DOOR AND RT FLAP PART OF TIRE WAS IN RT ENG INLET.  BORESCOPED RT ENG AND RANENG AT FULL PWR, ALL NORMAL.  REPLACED NR 3 AND NR 4 MLG WHEEL ASSYS.
